A non-homogeneous Riemann boundary-value problem with infinite index
Doklady Akademii Nauk, Tome 159 (1964) no. 5, pp. 961-964
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_5_a3,
author = {N. V. Govorov},
title = {A non-homogeneous {Riemann} boundary-value problem with infinite index},
journal = {Doklady Akademii Nauk},
pages = {961--964},
year = {1964},
volume = {159},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_5_a3/}
}
N. V. Govorov. A non-homogeneous Riemann boundary-value problem with infinite index. Doklady Akademii Nauk, Tome 159 (1964) no. 5, pp. 961-964. http://geodesic.mathdoc.fr/item/DAN_1964_159_5_a3/